# SDR ASAA2022042138081

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 22,464 hours, 7,086 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 32145526
- Part serial: 17122
- Condition: Stuck
- Location: #2 Engine
- Part time: 20,051 hours, 8,981 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE DURING AFTER T/O CHECKLIST WE NOTED A DUCT PRESSURE SPLIT OF 27PSI (LEFT PACK AT 54/ RIGHT PACK AT 28) PRESSURE SPLIT DECREASED WITH A/C DECREASE BUT WAS STILL GREATER THAN 25PSI. GROUNDED - YES. PERFORMED DEFERRED MAINTENANCE LIMITS AND ABBREVIATED T/S REF B737-900 AMM 36-00-00-860-807. FOUND AT TABLE 1 STEP 5B WHEN MANUALLY OPENING #2 ENG PRSOV WITH BLEED AIR ON THE VALVE DID NOT MOVE TO THE FULL OPEN POSITION. NO LEAKS NOTED AT ANY SENSE LINES. REPLACED PRSOV PER B737-900 AMM 36-11-04. OPS CHECK WITH APU BLEED NORMAL. PERFORMED ENGINE BLEED AIR CROSSOVER OPS TEST PER AMM 36-11-00-710-801. FOUND #1 ENGINE DUCT PRESSURE TO BE WITHIN LIMITS. #2 ENGINE DUCT PRESSURE REMAINED CONSTANT AT 8-9 PSIG. WHILE PERFORMING #2 ENG HEALTH CHECK REF TASK CARD NG-36WC-00001. FOUND BAR OUT OF LIMITS . REMOVED AND REPLACED #2 ENG BAR REF AMM 36-11-03.
